# SDR REXA201000197

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 21,056 hours, 18,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED AT FS 379.00 RBL 9.  REMOVED AND REPLACED FLOOR SEAT TRACK BETWEEN FS 364.00 AND FS 399.50 AT RBL 9 IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802.
